# SDR USAA2014042100012

- Difficulty date: April 18, 2014
- Submitted: April 21, 2014
- Operation: Air carrier
- Aircraft: N768US
- Make and model: Airbus A319-112
- Aircraft serial: 1389
- Aircraft time: 35,788 hours, 23,926 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Latch
- Condition: Dirty
- Location: Girt Bar
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE L2 ENTRY DOOR SLIDE ARMING HANDLE MECHANISM HARD TO ARM & OPERATE.  CLEANED & LUBED GIRT BAR LATCHES.  DOOR OPERATIONS CHECKED GOOD.  HAD FLIGHT ATTENDANT VERIFY. OK FOR CONTINUED SERVICE.
